# SDR F3LA202510130314

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N622FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11480
- Aircraft time: 7,207 hours, 3,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS AC WAS ON SCHEDULED MAINTENANCE. REFERENCE LP549631 #2 EPSU BATTERY FAULT AT 16WL.   REMOVED AND REPLACED EPSU BATTERY AT 16WL RE AMM 33-51-38-400-002-A. OPS TEST GOOD.
